# SDR AU980970

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1F6
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bracket
- Part number: 13662
- Condition: Failed
- Location: Carburetor
- Component: MA45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR FLOAT BRACKET BROKEN.  PART TC:  208.
